Jump to content
Important Survey - Please Participate ×

Does this happen to you.. If your female:)


[Mi...]

Recommended Posts

Ladies- just being on a benzo, does the benzo whether it be Klonopin, Ativan etc.. Are you symptoms worse around your cycle or a week or so before FLO arrives? I find this to be true with me. Sometimes I'm confused and not knowing what the heck is going on.. My anxiety is higher, headaches, sad, trembling feeling inside (mornings)... But mostly anxiety panic.. When that happens, I cry and cry hard. Just to help release some of the bad stuff. But I heard when on a benzo, this can happen. It happened even before the Ativan. Then my period comes, and all seems to settle for a little. Seems it goes on for 10-15 days!!!! Please tell me I'm not alone.. Also, on a different note.. My father isn't well and will be coming to live with me for a few months. He had a stroke. I thought about putting my cross over/taper on hold until we get him situated as I will be his sole caretaker. Thoughts? I see my psych this week and would like advice on how to approach this. So much going on in my life with my thyroid issues and now my dad. I think I can get by until Dec with the Ativan. I have my up and down days, bur crossing over or taiwring with my dad here and feinting on me, I just feel it's not the best time.. And having to care for two kids and a hubby who works away from home 40% of the time.advice please?????
Link to comment
Share on other sites

Yes, this is very normal.  Many women find it to be far more difficult around their period and/or ovulation.  I know for me personally, I have roughly 2 weeks which are tougher than the other two. 

 

Hang in there!  And just know it is very common during withdrawal.

 

All the best to you,

Schatje

Link to comment
Share on other sites

This happens to me. My periods have gotten heavier, and my benzo withdrawal symptoms (anxiety, head pressure, depression, headaches, dizziness, vibrations, etc) are worse for the week before, during, and the week after my period. It's like clockwork. I've seen lots of women report this phenomenon. Also, I read somewhere that progesterone interacts with benzo receptors, so that makes sense. I think some women who have been prescribed progesterone report that taking it exacerbated their benzo withdrawal symptoms, too, so beware of that.

 

Like we needed our periods to get worse than they already are!!! Joy of joys.... ask2266 :sick:

Link to comment
Share on other sites

Thanks ask! Can I ask what Remeron is? I haven't even started my cross over as I have health issues and my father had a strike and is coming to live with me next week for 7 weeks. Can I ask toy something? I heard it's hardship ween when you are already under stress.. I see my psych my psych this week and I am afraidto tell him I need to hold until after Xmas. He's cool, just can't have him cut me off of the ativan yet.. I so want of this pill like it's nobody's business, but I have to be in complete thinking with caring for my dad. And I have two small children. I don't think he'll cut me off. It's my negative thinking getting in the way. I tried the Valium and it thru me thru a loop and I stopped. Tried for three days. I told him I stopped abd he was cool. So any advice how to approach this? I don't want him thinking I'm chickening out. He just hates that I have a middle of the night dose and it interrupts my sleeping briefly.
Link to comment
Share on other sites

I know this s/x all too well! :tickedoff: I get real bad a week before and during and then ovulation. So, it seems like just when s/x calm down it's time to rev back up again! I did drink blackstrap mollasses for a while to help and it did but I had w/d and had to stop. I know it helps greatly with iron and menstrual. But I will have to wait. :(

 

I can not wait for that to get better.

Hugs,

S

Link to comment
Share on other sites

×
×
  • Create New...